# SDR EIA990309

- Difficulty date: December 11, 1999
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99578383
- Condition: Corroded
- Location: Pax Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - MULTIPLE FASTENERS SEVERELY CORRODED BELOW FORWARD ENTRY DOOR LOWER SILL AND ABOVE AIRSTAIR DOOR FRAME.  REPLACED 9957838-3 INTERCOSTAL, SPLICED NEW SECTION OF UPPER CUSP ANGLE, AND INSTALLED REPAIR ANGLE ON LOWER CUSP ANGLE PER ECRA 941-53-075-2 REV A.  (M)
